About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 545607, 15 pages
http://dx.doi.org/10.1155/2011/545607
Research Article

Solving Famous Nonlinear Coupled Equations with Parameters Derivative by Homotopy Analysis Method

Department of Applied Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad 91779-48974, Iran

Received 15 May 2011; Accepted 4 July 2011

Academic Editor: Shaher M. Momani

Copyright © 2011 Sohrab Effati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sohrab Effati, Hassan Saberi Nik, and Reza Buzhabadi, “Solving Famous Nonlinear Coupled Equations with Parameters Derivative by Homotopy Analysis Method,” International Journal of Differential Equations, vol. 2011, Article ID 545607, 15 pages, 2011. doi:10.1155/2011/545607